# SDR UHLA201603220158

- Difficulty date: March 22, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 15,943 hours, 11,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ETD2016-170-028246, REPAIR OF RT RIB 10 FOR COMPLETION OF SB170-57-0047.  FABRICATED, LOCATED, AND DRILLED REPAIR DOUBLER FOR RT RIB 10 REF ETD2016-170-028246.  INSTALLED REPAIR DOUBLER ON RT RIB 10 REF ETD2016-17-028246.
